# SDR N6WA2024070401

- Difficulty date: July 3, 2024
- Submitted: July 4, 2024
- Operation: Air carrier
- Aircraft: N536GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10224
- Aircraft time: 42,528 hours, 30,914 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 21A00430575
- Condition: Loose
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT LIGHT INOP.  SECURE LOOSE CONNECTION FOR #3 EMERGENCY LIGHT BATTERY PACK IN CEILING PANEL IAW CJR 550 AMM25-26-05. ALL EMERGENCY LIGHTS OPS CHECK GOOD.
